W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER
Back to Search Results |
| Catalog Number |
DSF2233 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Codes |
Perforation of Vessels (2135); Vascular Dissection (3160)
| Date of Event |
04/09/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The following information was reported to gore: on (b)(6) 2026, the patient underwent endovascular treatment of chronic type b aortic dissection, zone 2, using gore® tag® thoracic branch endoprosthesis.A 22 fr gore® dryseal flex introducer sheath was introduced via the right access site.Following stent graft implantation, access vessel angiography revealed a localized dissection of the right external iliac artery, as well as vascular injury distal to the dissection site.As treatment, a bare metal stent was implanted at the site of dissection, and a stent graft was placed at the site of vascular injury, after which the procedure was completed.No resistance was reported during insertion or removal of the sheath.
Additional Manufacturer Narrative
H6: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.